# SDR P5CA9600857

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN NR 1 PYLON AT NAC STA 180 WL 152, SLOT SEAL AREA.  REPAIRED PER BOEING SB 54-2034 REV 4 AND POLAR MA 5430-02:01.
